Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On an isomorphism problem for endomorphism near-rings

Author: Gary L. Peterson
Journal: Proc. Amer. Math. Soc. 126 (1998), 1897-1900
MSC (1991): Primary 16Y30; Secondary 20E36
MathSciNet review: 1443403
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $R$ and $S$ are endomorphism near-rings generated by groups of automorphisms containing the inner automorphisms of two respective finite perfect groups $G$ and $H$. In this note we show that if $R$ and $S$ are isomorphic, then $G/Z(G)$ and $H/Z(H)$ are isomorphic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16Y30, 20E36

Retrieve articles in all journals with MSC (1991): 16Y30, 20E36

Additional Information

Gary L. Peterson
Affiliation: Department of Mathematics James Madison University Harrisonburg, Virginia 22807

Keywords: Near-ring, endomorphism near-ring
Received by editor(s): June 30, 1996
Received by editor(s) in revised form: December 6, 1996
Communicated by: Lance W. Small
Article copyright: © Copyright 1998 American Mathematical Society